# SDR CALA2024102902749

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 36,246 hours, 12,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541061140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BETWEEN STA 312 TO ST 328, RBL 35 INTERCOSTAL UPPER HOLE FASTENERS CRACKED REF AAR N/R 9917546
